Volume 25, Number 2
Previous Issue Next Issue

Jijun Liu, Gen Nakamura & Roland Potthast

J. Comp. Math., 25 (2007), pp. 113-130

Preview Full PDF 171 1473 Abstract

Jianxian Qiu

J. Comp. Math., 25 (2007), pp. 131-144

Preview Full PDF 179 1567 Abstract

George Dassios

J. Comp. Math., 25 (2007), pp. 145-156

Preview Full PDF 186 1546 Abstract

Hyeonbae Kang & Kyoungsun Kim

J. Comp. Math., 25 (2007), pp. 157-168

Preview Full PDF 200 1531 Abstract

Jianhua Yuan

J. Comp. Math., 25 (2007), pp. 169-184

Preview Full PDF 163 1576 Abstract

Ziqing Xie & Zhimin Zhang

J. Comp. Math., 25 (2007), pp. 185-200

Preview Full PDF 167 1507 Abstract

Manping Zhang

J. Comp. Math., 25 (2007), pp. 201-210

Preview Full PDF 205 1580 Abstract

Yuan Lei, Anping Liao & Lei Zhang

J. Comp. Math., 25 (2007), pp. 211-220

Preview Full PDF 185 1527 Abstract

Naihua Xiu, Changyu Wang & Lingchen Kong

J. Comp. Math., 25 (2007), pp. 221-230

Preview Full PDF 196 1492 Abstract

Xueping Guo

J. Comp. Math., 25 (2007), pp. 231-242

Preview Full PDF 169 1567 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard